Steroid nasal spray and diabetes

The majority of side effects from topical steroids occur within the nose at the site of local application. These side effects commonly include nasal irritation and nose bleeds . Should these symptoms occur, a person should stop using the nasal steroid for a few days, and then re-start the medication using the appropriate technique . If bleeding and irritation continue to occur, the nasal steroid should not be used any longer. A person who continues to use a nasal steroid despite these local side effects is at risk for septal perforation .

Every effort has been made to ensure that the information provided by Cerner Multum, Inc. ('Multum') is accurate, up-to-date, and complete, but no guarantee is made to that effect. Drug information contained herein may be time sensitive. Multum information has been compiled for use by healthcare practitioners and consumers in the United States and therefore Multum does not warrant that uses outside of the United States are appropriate, unless specifically indicated otherwise. Multum's drug information does not endorse drugs, diagnose patients or recommend therapy. Multum's drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient. Multum does not assume any responsibility for any aspect of healthcare administered with the aid of information Multum provides. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist.

Hello Glad that my comments helped you.  I too have had cataracts removed  and in my case it did lower the IOP a bit although after the ops I had to have glaucoma drops as the IOP's rose (I was not being treated for glaucoma at this time).  I was told I was a steroid responder but did not at the time think sprays would cause a rise as well.  I have to use glaucoma drops in the left eye ( I had  laser treatment but it did not work at least not enough).  My last IOP's last month were 20 right eye and 18 left so stable.  With regard to the fluticasone what are you using instead.  I have diagnosed perrenial rhinitis so I just manage with salt water sprays.  

Steroid nasal spray and diabetes

steroid nasal spray and diabetes

Media:

steroid nasal spray and diabetessteroid nasal spray and diabetessteroid nasal spray and diabetessteroid nasal spray and diabetessteroid nasal spray and diabetes